Translator Disclaimer
2018 Optimal Morrey estimate for parabolic equations in divergence form via Green's functions
Junjie Zhang, Shenzhou Zheng
Rocky Mountain J. Math. 48(7): 2431-2457 (2018). DOI: 10.1216/RMJ-2018-48-7-2431

Abstract

This paper presents a local Morrey regularity with the optimal exponents for linear parabolic equations in divergence form under the assumption that the leading coefficient is independent of $t$ and not necessarily symmetric based on a rather different approach. Here, we achieve it by applying natural growth properties of Green's functions through the use of parabolic operators and the hole-filling technique.

Citation

Download Citation

Junjie Zhang. Shenzhou Zheng. "Optimal Morrey estimate for parabolic equations in divergence form via Green's functions." Rocky Mountain J. Math. 48 (7) 2431 - 2457, 2018. https://doi.org/10.1216/RMJ-2018-48-7-2431

Information

Published: 2018
First available in Project Euclid: 14 December 2018

zbMATH: 06999269
MathSciNet: MR3892139
Digital Object Identifier: 10.1216/RMJ-2018-48-7-2431

Subjects:
Primary: 35D30, 35K10

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 7 • 2018
Back to Top